# SDR CA000110052

- Difficulty date: December 21, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110121
- Condition: Delaminated
- Location: Cockpit
- Part time: 1,459 hours, 1,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COCKPIT DV WINDOW FOUND TO BE DELAMINATING AROUND SCREW HOLES.
